MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Codes Fluid/Blood Leak (1250); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported air bubbles in the enteral feeding line located after the black rotor on the e-pump.No patient injury was reported.
 
Additional Manufacturer Narrative
This follow up report is being submitted to correct the medical device problem code in section h6 from 1250 to 2964 to properly align with what the initial reporter stated.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported air bubbles in the enteral feeding line located after the black rotor on the epump.No patient injury was reported.A device history record review was unable to be performed as the lot number reported was unknown.One used sample was received for evaluation.Visual inspection and functional testing performed confirmed the reported complaint of air in the line.An investigation has been initiated to determine the root cause of this device failure.The root cause and conclusion of the confirmed device failure will be documented within the investigation.This product issue will continue to be monitored and trended.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10939444
Report Number1282497-2020-09759
Device Sequence Number3368991
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer11/30/2020
11/30/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date12/07/2020
02/10/2021
Patient Sequence Number1